# SDR GLBA20110119F

- Difficulty date: January 18, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 42,710 hours, 46,193 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Lt Elevator
- Part time: 28,572 hours, 30,004 cycles
- Component: Elevator
- Component part number: 12002458003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT ON HIS WALK-AROUND, FOUND A DENT ON THE LT ELEVATOR, BENT DOWN 5" TO 14" FROM OTBD TIP AND 2.5" FROM T/E, TOP AND BOTTOM SKIN.   MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-120-27-001. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER. INSTALLED SAME ELEVATOR IAW TC 120-2731.02.
